# SDR UIEA2020063061291

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 101,718 hours, 19,674 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Attach Angle
- Part number: 65B15085187
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BODY FAIRING 193BL FWD SUPPORT FRAME ATTACH ANGLE FOUND CORRODED.  THE ATTACH ANGLE WAS REPLACED AND INSTALLED IAW SRM 51-10-02 AND SRM 51-40-02.    )
